# SDR A6WA2019122347077

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,791 hours, 43,207 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: APTE20710004000S
- Part serial: 8049341
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 11,998 hours, 11,505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PRESSURE INDICATOR ON HYD 1 FROM 200-1800 PSI.  C/W QRH.  QTY AND TEMPS NORMAL AT 15-20 DEG AND 60% QTY.  NEVER RECEIVED LOW PRESS CAUTION.  AIRCRAFT REMOVED FROM SERVICE  R&R HYD SYS #1 PRESSURE TRANSDUCER.  OPS CHECK GOOD.
